Certain Roman and flock generalized quadrangles have nonisomorphic elation groups

Havas, G., Leedham-Green, C. R., OBrien, E. A. and Slattery, M. C. (2006) Certain Roman and flock generalized quadrangles have nonisomorphic elation groups. Advances In Geometry, 6 3: 389-395. doi:10.1515/ADVGEOM.2006.024


Author Havas, G.
Leedham-Green, C. R.
OBrien, E. A.
Slattery, M. C.
Title Certain Roman and flock generalized quadrangles have nonisomorphic elation groups
Journal name Advances In Geometry   Check publisher's open access policy
ISSN 1615-715X
1615-7168
Publication date 2006-07
Sub-type Article (original research)
DOI 10.1515/ADVGEOM.2006.024
Volume 6
Issue 3
Start page 389
End page 395
Total pages 7
Editor T. Grundhoefer
K. Strambach
Place of publication Berlin, Germany
Publisher Walter de Gruyter GmbH & Co.
Collection year 2006
Language eng
Abstract We prove that the elation groups of a certain infinite family of Roman generalized quadrangles are not isomorphic to those of associated flock generalized quadrangles.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 08:29:50 EST